# SDR HNAA2022102500279

- Difficulty date: October 9, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 52-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E938024 - INTERIOR PAX, THERE IS CORROSION ON THE LH FLOOR SILL, AT FRAME 52-57. PREVIOUSLY BLENDED AREA .... BLENDED AREA ON LH FLOOR SILL BTW  FR52-57 FOUND TO BE BEYOND ALLOWABLE LIMITS IAW EMB 145 SRM 53-24-10. REMOVED UNSERVICEABLE LH FLOOR SILL BTW FR 52-59 AND REPLACED WITH SERVICEABLE ONE IAW EMB-145 SRM 51-40-02, SRM 51-20-03, SRM 51-20-01. APPLIED PAINT TO L/H FLOOR SILL, AT FRAME 52-57 IAW EMB 145 CPM 51-21-06 AND PIEDMONT BULLETIN CPM 51-02.
